# SDR CA110915005

- Difficulty date: September 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: GG670950481
- Condition: Cracked
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW NOTICED A FAINT ELECTRICAL ODOR.  THE ACFT WAS DIVERTED AND LANDED SAFELY.  EMERGENCY SERVICES RESPONDED, BUT FOUND NO INDICATIONS OF FIRE, HEAT, OR SMOKE.  THE OPERATOR REPORTED THE FOLLOWING: THE CREW RECEIVED A LT BLEED DUCT WARNING EICAS MESSAGE, A F/A OBSERVED SMOKE IN THE CABIN, PASSENGER O2 MASKS WERE DEPLOYED.  PRELIMINARY FINDINGS FROM MX TROUBLESHOOTING ARE THAT THE PRE-COOLER WAS FOUND CRACKED.
